I am 26 years old, I am on blood thinners for Blood Clots in my lung from last year. Yesterday i went to the ER for Rectum Bleeding "Bright Red" I have been having bad Abdominal Pins for the past 2 years if not more. The ER said there is nothing they can do. Should i be concern about this? I am making a Dr appt. but would love some info on this stuff before going
I think the ER have been somewhat apathetic about a resolution of your problem. Even though they may not have been able to perform it - they could at least have suggested a colonoscopy to ascertain the cause of your rectal bleeding which should always be investigated until a cause is found.
For more information to take with you for a future medical consultation (preferably with a GI specialist rather than a general doctor) google "rectal bleeding" and click on to one of the many sites - the Medicinenet site is particularly informative.
If the GI specialist can confirm that the cause is minor (e.g. asnal fissure, haemorrhoids etc) then OK fine - but if that is not the cause then the colonoscopy is probably the most comprehensive test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.